# SDR FDEA2019022850511

- Difficulty date: February 5, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Worn
- Location: Bs 1731-1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK: STA. 1731-1741 LBL = 75.25 - WORN. REMOVED & REPLACED SEAT TRACK  AT STA 1731 -1741 LBL 75.25 PER SRM 53-70-00 FIG 1   VOL1& FEDEX DRWG SR10-53-002 & SRM51-31-01 VOL2 & SRM 51-41-01 VOL 2
